×

zbMATH — the first resource for mathematics

Fixed points and stationary points of dissipative multivalued maps. (English) Zbl 0446.47049

MSC:
47H10 Fixed-point theorems
54C60 Set-valued maps in general topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Jean-Pierre Aubin, Applied abstract analysis, Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1977. Exercises by Bernard Cornet and Hervé Moulin; Translated from the French by Carole Labrousse; Pure and Applied Mathematics. · Zbl 0393.54001
[2] -, Mathematical methods of game and economic theory, North-Holland, Amsterdam, 1978.
[3] James Caristi, Fixed point theorems for mappings satisfying inwardness conditions, Trans. Amer. Math. Soc. 215 (1976), 241 – 251. · Zbl 0305.47029
[4] Bernard Cornet, Paris avec handicaps et théorèmes de surjectivité de correspondances, C. R. Acad. Sci. Paris Sér. A-B 281 (1975), no. 12, Aiii, A479 – A482 (French, with English summary). · Zbl 0317.90087
[5] I. Ekeland, On the variational principle, J. Math. Anal. Appl. 47 (1974), 324 – 353. · Zbl 0286.49015 · doi:10.1016/0022-247X(74)90025-0 · doi.org
[6] Ky Fan, A minimax inequality and applications, Inequalities, III (Proc. Third Sympos., Univ. California, Los Angeles, Calif., 1969; dedicated to the memory of Theodore S. Motzkin), Academic Press, New York, 1972, pp. 103 – 113.
[7] E. Polac, Computational methods in optimization, Academic Press, New York, 1974.
[8] R. Tyrrell Rockafellar, Conjugate duality and optimization, Society for Industrial and Applied Mathematics, Philadelphia, Pa., 1974. Lectures given at the Johns Hopkins University, Baltimore, Md., June, 1973; Conference Board of the Mathematical Sciences Regional Conference Series in Applied Mathematics, No. 16. · Zbl 0296.90036
[9] Jerrold Siegel, A new proof of Caristi’s fixed point theorem, Proc. Amer. Math. Soc. 66 (1977), no. 1, 54 – 56. · Zbl 0369.54022
[10] Jan C. Willems, Dissipative dynamical systems. I. General theory, Arch. Rational Mech. Anal. 45 (1972), 321 – 351. , https://doi.org/10.1007/BF00276493 Jan C. Willems, Dissipative dynamical systems. II. Linear systems with quadratic supply rates, Arch. Rational Mech. Anal. 45 (1972), 352 – 393. · Zbl 0252.93003 · doi:10.1007/BF00276494 · doi.org
[11] W. Zangwill, Nonlinear programming, Prentice-Hall, Englewood Cliffs, N.J., 1969. · Zbl 0191.49101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.